Well, I started Tasigna 150mg 2x per day on 1-1-11. Basically my Platelet count was at 339 on 1/7/11. Platlet count went to 404 on 1-12-11. Started 300mg per day on 1-9-11. Granted, I was off Gleevec again for 2 weeks to allow my platelts to recover again. They were at 138 on 12-23-10. On 1-18-11 my platelet count down to 227. On this past thursday, platelet count down to 75. Basically, all my other counts have been fine including my wbc count. I know platelet counts are affected in the beginning on some of us and was wondering how long does it take before this problem can subside? I read you can go through the start and stop to get through this problem..is this correct? If this doesn't work they are going to put me on Sprycel and if any problems continue, onto the clinical trial with Bosonutinb where that drug doesnt inhibit the C-Kit from producing platelets for your body while being on a TKI drug...
Trey and company, please give me your thoughts and feedback on this. I am re-starting tasigna on monday at 150mg 2x per day before going back up to standard dose..
Also, here is my BMB report from 12-23-10. Basically, I am still new to this game....I was on Gleevec starting 10/9/10 and was on until around 12/15/10. Also had a total of 4 weeks of from start to end date so not much time to make any real difference.
Blast BM 2.5% Fish Shows 95.5 % 20/20 cells detected
Promycelote BM 2.0% The reticuloye count is normal. Granulocytes have normal maturation.
Mycelocyte BM 11.5% There is no overt increase in blasts on H&E and PAS stained sections
Band Neutrophil 6.5% (These are some of the notes from BMB report shown directly above)
Segmeneted Neutrophil 4.0%
Monocytes BM 4.0%
Atypical Lymps BM 0.0%
Early Normoblast 2.5%
Late Normoblast 45.5 %
Megakaroyes Adequate Modified
M:E Ratio 0.9 Low
Any and all feedback would be nice...My doctor says I am firmly in chronic phase but need to be able to take some TKI drug before my being firmly in chronic changes because my body can withstand platelet reporduction while being on this medication..